# SDR SIMA201010201

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 19,217 hours, 16,498 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569009610
- Condition: Missing
- Location: Aileron Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AILERON PCA FITTING INBOARD LUG MISSING HAT BUSHING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED AILERON PCA FITTING IAW ENGINEERING ORDER EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
